Alert archive / South Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Columbia, SC

July 28, 2012Kershaw County, Lee County, South Carolina

NWS Columbia, SC issued this special weather statement at Jul 28, 2012, 11:50 PM EDT for Kershaw County, Lee County, South Carolina. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2012, 11:50 PM EDT (03:50 UTC)
Expired
Jul 29, 2012, 12:45 AM EDT
In force
55 min
Issued by
NWS Columbia, SC

Counties Kershaw County, SC, Lee County, SC

The radar

The Columbia radar (KCAE), 77 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 3.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2012-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2528 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2012-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2528 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WWUS82 KCAE 290350
SPSCAE

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1150 PM EDT SAT JUL 28 2012

SCZ022-029-031-290445-
KERSHAW-LEE-SUMTER-
1150 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF KERSHAW...LEE AND
SUMTER COUNTIES THROUGH 1245 AM EDT...

AT 1148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR CAMDEN...MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BISHOPVILLE...CAMDEN AND LUGOFF...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
SMALL HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3389 8016 3408 8064 3410 8062 3409 8066
      3414 8079 3449 8067 3448 8063 3450 8062
      3439 8029 3436 8028 3433 8024 3436 8020
      3435 8017 3432 8017 3423 8011 3420 8011
      3416 8015 3408 8005
TIME...MOT...LOC 0350Z 296DEG 21KT 3428 8062

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this special weather statement went out at Jul 28, 10:39 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 28, 10:39 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
1039 PM EDT SAT JUL 28 2012

.SYNOPSIS...
AN UPPER-LEVEL TROUGH WILL REMAIN OVER THE EASTERN US. A SERIES
OF WEAK UPPER IMPULSES ALONG WITH SUFFICIENT ATMOSPHERIC MOISTURE
WILL PROMOTE SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS THROUGH THE PERIOD...WITH GENERALLY NEAR NORMAL
TEMPERATURES.

&&

.NEAR TERM /UNTIL 7 AM SUNDAY MORNING/...
SURFACE TROUGH WILL REMAIN NEARLY STATIONARY OVER THE MIDLANDS
THROUGH TONIGHT. STILL COULD SEE SOME A FEW STORMS DEVELOP ON
OUTFLOW BOUNDARIES THIS AFTERNOON. WILL KEEP THE CHANCE POPS
ACROSS THE EASTERN MIDLANDS AND SLIGHT CHANCE POPS FOR THE REST OF
THE AREA. EXPECT CONVECTIVE ACTIVITY TO DIMINISH WITH THE LOSS OF
HEATING...HOWEVER WITH SHORT WAVES CROSSING THE AREA THERE IS
POTENTIAL FOR WIDELY SCATTERED SHOWERS AND THUNDERSTORMS TO
PERSIST INTO THE NIGHT. WITH A LOW LEVEL JET OVER THE AREA...
SIGNIFICANT FOG IS NOT ANTICIPATED. SHOULD SEE OVERNIGHT LOWS IN
THE LOW TO MID 70S.

&&

.SHORT TERM /7 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
THE UPPER TROUGH REMAINS OVER THE EASTERN CONUS. ALTHOUGH DEEPER
MOISTURE APPEARS TO SHIFT TO THE COASTAL PLAIN...LOW LEVEL
CONVERGENCE SHOULD CONTINUE DUE TO PERSISTENT THERMAL TROUGH
ACROSS REGION. AIR MASS FORECAST TO BE MODERATELY TO STRONGLY
UNSTABLE EACH AFTERNOON. DIFFICULT TO TIME SHORT WAVE TROUGHS
ROTATING AROUND UPPER TROUGH...BUT MODELS SUGGEST SEVERAL WAVES
WILL MOVE ACROSS THE REGION LIKELY ENHANCING THUNDERSTORM
DEVELOPMENT. FORECAST CHANCE POPS EACH DAY...MAINLY IN THE
AFTERNOON ALTHOUGH STORMS MAY LINGER THROUGH THE EVENING.
TEMPERATURE CONSENSUS LOOKS GOOD WITH NEAR OR SLIGHTLY ABOVE
NORMAL TEMPERATURES.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
MODELS CONTINUE WITH KEEPING THE MAIN UPPER LEVEL LONG WAVE
TROUGH PATTERN OVER THE EASTERN CONUS THROUGH THE WEEK. REGION
CONTINUES TO HAVE SUFFICIENT ATMOSPHERIC MOISTURE. A FEW WEAK
SURFACE TROUGHS AND A SERIES OF WEAK UPPER IMPULSES WILL PROMOTE
SCATTERED MAINLY DIURNAL SHOWERS AND THUNDERSTORMS. GENERALLY
SEASONAL TEMPS EXPECTED. CONTINUED WITH A GENERAL BLEND OF
GUIDANCE AND ONGOING FORECAST.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
CURRENT FORECAST IS ON TRACK WITH FEW CHANGES MADE...ONLY TO
CLOUDS AND WIND. SCATTERED STORMS...SOME STRONG CONTINUE ACROSS
THE AREA...LOCATION AND DEVELOPMENT TOO UNCERTAIN TO INCLUDE IN
TERMINAL FORECASTS AT THIS TIME...BUT WILL BE UPDATED IF NECESSARY.

LIGHT WINDS...DRY AIR ALOFT...AND MOSTLY CLEAR SKIES
OVERNIGHT WILL INCREASE THE CHANCE OF FOG AT ALL TERMINALS. A
CONVERGENCE ZONE IS SETTING UP ACROSS THE MIDLANDS EXTENDING FROM
CENTRAL NORTH CAROLINA SOUTHWEST ACROSS SOUTH CAROLINA INTO EAST
CENTRAL GEORGIA ALLOWING MOISTURE TO POOL IN THE LOWER LEVELS.
DEW POINTS ARE IN THE LOW TO MID 70S AND THEY ARE EXPECTED TO
REMAIN HIGH OVERNIGHT INCREASING THE CHANCE OF FOG. THIS FEATURE
WILL REMAIN NEARLY STATIONARY INTO SUNDAY AFTERNOON. EXPECT
SCATTERED SHOWER AND THUNDERSTORM ACTIVITY TO DISSIPATE LATER THIS
EVENING THIS EVENING WITH ANOTHER CHANCE LATER SUNDAY AFTERNOON.
LEANED TOWARD THE LAV/GFS MODEL GUIDANCE IN THE FORECAST.

VFR CONDITIONS WILL RETURN SUNDAY MORNING WITH SUNLIGHT DISSIPATING
THE FOG.

EXTENDED AVIATION OUTLOOK...BRIEF MVFR RESTRICTIONS POSSIBLE IN
MAINLY DIURNAL SCATTERED THUNDERSTORMS.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Jul 28, 4:23 AM EDT, 19 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
423 AM EDT SAT JUL 28 2012

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-290830-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
423 AM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS WILL POSSIBLE. A FEW OF THE THUNDERSTORMS
MAY CONTAIN DAMAGING WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 28, 10:28 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1028 PM EDT SAT JUL 28 2012

SCZ016-290330-
CHESTERFIELD-
1028 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHESTERFIELD COUNTY
THROUGH 1130 PM EDT...

AT 1022 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF MOUNT CROGHAN TO MCBEE...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CHERAW AND CHESTERFIELD...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
HEAVY RAIN WHICH MAY PRODUCE PONDING OF WATER ON ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3460 7980 3458 7980 3449 7989 3448 7996
      3449 7999 3448 8003 3449 8005 3442 8018
      3445 8032 3482 8025 3481 7994 3468 7986
      3465 7979 3462 7978
TIME...MOT...LOC 0228Z 300DEG 13KT 3488 8011 3442 8030
Special weather statement, Jul 28, 10:35 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1035 PM EDT SAT JUL 28 2012

SCZ021-290330-
FAIRFIELD-
1035 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF FAIRFIELD COUNTY
THROUGH 1130 PM EDT...

AT 1026 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR WINNSBORO...MOVING EAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
WINNSBORO...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3443 8085 3441 8083 3441 8080 3440 8078
      3439 8078 3427 8082 3427 8083 3425 8096
      3424 8100 3430 8127 3447 8121
TIME...MOT...LOC 0235Z 286DEG 16KT 3436 8113
Special weather statement, Jul 28, 10:37 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1037 PM EDT SAT JUL 28 2012

SCZ027-290330-
LEXINGTON-
1037 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEXINGTON COUNTY
THROUGH 1130 PM EDT...

AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...6 MILES WEST OF PELION...MOVING SOUTHEAST AT
15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3370 8128 3370 8130 3377 8144 3380 8146
      3380 8147 3390 8141 3378 8106 3377 8106
      3366 8121
TIME...MOT...LOC 0237Z 295DEG 12KT 3378 8131
Special weather statement, Jul 28, 10:37 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1037 PM EDT SAT JUL 28 2012

SCZ027-290330-
LEXINGTON-
1037 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEXINGTON COUNTY
THROUGH 1130 PM EDT...

AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...6 MILES WEST OF PELION...MOVING SOUTHEAST AT
15 MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3370 8128 3370 8130 3377 8144 3380 8146
      3380 8147 3390 8141 3378 8106 3377 8106
      3366 8121
TIME...MOT...LOC 0237Z 295DEG 12KT 3378 8131
Special weather statement, Jul 28, 11:28 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1128 PM EDT SAT JUL 28 2012

SCZ015-016-022-290415-
CHESTERFIELD-KERSHAW-LANCASTER-
1128 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHESTERFIELD...
KERSHAW AND LANCASTER COUNTIES THROUGH 1215 AM EDT...

AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR ELGIN...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ELGIN...HEATH SPRINGS...IRWIN...KERSHAW...LANCASTER AND PAGELAND...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
SMALL HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3441 8032 3459 8087 3481 8077 3482 8025
TIME...MOT...LOC 0329Z 304DEG 13KT 3468 8073
Special weather statement, Jul 28, 11:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1150 PM EDT SAT JUL 28 2012

SCZ022-029-031-290445-
KERSHAW-LEE-SUMTER-
1150 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF KERSHAW...LEE AND
SUMTER COUNTIES THROUGH 1245 AM EDT...

AT 1148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR CAMDEN...MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BISHOPVILLE...CAMDEN AND LUGOFF...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
SMALL HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3389 8016 3408 8064 3410 8062 3409 8066
      3414 8079 3449 8067 3448 8063 3450 8062
      3439 8029 3436 8028 3433 8024 3436 8020
      3435 8017 3432 8017 3423 8011 3420 8011
      3416 8015 3408 8005
TIME...MOT...LOC 0350Z 296DEG 21KT 3428 8062

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:01 PM EDTSpecial Weather StatementCAEFairfield, Lancaster59 min
Jul 28, 8:21 PM EDTSevere Thunderstorm WarningCAEKershaw, Lancaster39 min
Jul 28, 9:04 PM EDTSpecial Weather StatementCAELancaster56 min
Jul 28, 9:08 PM EDTSevere Thunderstorm WarningCAEKershaw, Lancaster52 min
Jul 28, 10:28 PM EDTSpecial Weather StatementCAEChesterfield62 min
Jul 28, 10:35 PM EDTSpecial Weather StatementCAEFairfield55 min
Jul 28, 10:37 PM EDTSpecial Weather StatementCAELexington53 min
Jul 28, 11:28 PM EDTSpecial Weather StatementCAELancaster47 min
Jul 29, 1:08 AM EDTSpecial Weather StatementCAELee, Sumter67 min
Jul 29, 3:14 PM EDTSevere Thunderstorm WarningCAEOrangeburg25 min
Jul 29, 3:51 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell24 min
Jul 29, 5:45 PM EDTSpecial Weather StatementCAECalhoun60 min
Jul 29, 5:47 PM EDTSpecial Weather StatementCAECalhoun58 min
Jul 29, 6:28 PM EDTAreal Flood AdvisoryCAEBamberg, Calhoun, Lexington, Orangeburg99 min
Jul 29, 7:42 PM EDTAreal Flood AdvisoryCAERichland48 min
Jul 29, 7:57 PM EDTSpecial Weather StatementCAEClarendon, Richland, Sumter63 min
Jul 28, 8:33 PM EDTSevere Thunderstorm WarningCAEBurke57 min
Jul 29, 3:25 PM EDTSpecial Weather StatementCAEBurke35 min
Jul 29, 3:28 PM EDTSevere Thunderstorm WarningCAEBurke47 min

Nearby

Special Weather Statements in South Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.